# SDR AALA20090623TUL24

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CRACKED.  REMOVED AND REPLACED FORWARD CARGO DOOR FITTING NR 4 PER ESO 80174.
